# SDR NWAA073805644

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 36,108 hours, 13,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Defective
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHTS INOP FROM ROW 17ABC TO 30ABC.  MAINTENANCE INSTALLED NEW PIN IN CONNECTOR.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
